# SDR CALA2019062201022

- Difficulty date: June 19, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 49,934 hours, 17,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 8c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVAC LIGHT AT SEAT 8C IS INOP. RELAMPED OVERWING EXIT EEL LIGHT, CKS GOOD.
